# SDR DL76L100967

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 65,683 hours, 9,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AND1013316017075
- Condition: Cracked
- Location: Rt Sta 903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 903 FRAME TO WING SECTION INNER CHORD FOUND CRACKED AND FRAME INNER CHORD REPAIRED IAW ERA 480411-14 REV 0.
